# SDR SIMA9830613

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AE
- Make and model: Saab 340B
- Aircraft serial: 340B180
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 733
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, AN AREA OF CORROSION FOUND BEYOND SRM LIMITS ON EXTERIOR FUSELAGE SKIN AT FS 733 ABOVE SL 1504.  CORROSION REMOVED, EDDY CURRENT INSPECTION DONE WITH NO INDICATION OF CRACKS.  FABRICTED DOUBLER AND TRIPLER .032 THICH.  ATTACHED TO FUSELAGE, AIRCRAFT OK FOR SERVICE.  (M)
